# SDR UPS06546809

- Difficulty date: May 6, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPARTMENT TEMPS 99/85/85 AND ARE UNCONTROLLABLE IN AUTO OR MANUAL MODES.  REMOVED AND REPLACED TRIM AIR PRESSURE REGULATING VALVE PER MM 21-61-06-4 AND REMOVED AND REPLACED ZONE TEMP CONTROLLER PER MM 21-61-03-4.  OPS CK'D 45 MINS, OPS NORMAL.
